MathSciNet Relay Station
MathSciNet bibliographic data
MR1135274 90C29 (49J52 49N15)
Ye, Y. L. $d$-invexity and optimality conditions. J. Math. Anal. Appl. 162 (1991), no. 1, 242–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement